# SDR CA120821003

- Difficulty date: August 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) APPROXIMATELY 30 MIN AFTER DEPARTURE, THE PILOT FELT A SMALL VIBRATION. 10 MINUTES LATER, THE FOLLOWING CAS MESSAGE WAS SEEN: GEN OFF L.  AFTER ANOTHER 45 MIN, DURING APPROACH TO LFPB, OIL PRESSURE RAISED AND THEN DECREASED TO 0 PSI.  ENGINE WAS SHUTDOWN AND PERFORMED AN UNEVENTFUL SINGLE-ENGINE LANDING AT LFPB.  PRELIMINARY INSPECTION REVEALED A SIGNIFICANT PUDDLE OF OIL UNDER THE ENGINE. TROUBLESHOOTING ONGOING.
